African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Three-step optimized block backward differentiation formulae (TOBBDF) for solving stiff ordinary differential equations

Ukpebor L. A.
  • Ukpebor L. A.
  • Department of Mathematics, Ambrose Alli University Ekpoma, P.M. B. 14, Edo State, Nigeria.
  • Google Scholar
Omole E. O.
  • Omole E. O.
  • Department of Mathematics and Statistics, Joseph Ayo Babalola University, Ikeji-Arakeji, Osun State, Nigeria.
  • Google Scholar


  •  Received: 05 November 2019
  •  Accepted: 13 March 2020
  •  Published: 30 April 2020

How to cite this article

APA /
Ukpebor, L. A., & Omole, E. O. (2020). Three-step optimized block backward differentiation formulae (TOBBDF) for solving stiff ordinary differential equations. African Journal of Mathematics and Computer Science Research, 13(1), 51-57.
Chicago /
Ukpebor L. A. and Omole E. O.  . "Three-step optimized block backward differentiation formulae (TOBBDF) for solving stiff ordinary differential equations." African Journal of Mathematics and Computer Science Research 13, no. 1 (2020): 51-57.
MLA /
Ukpebor L. A. and Omole E. O.  . "Three-step optimized block backward differentiation formulae (TOBBDF) for solving stiff ordinary differential equations." African Journal of Mathematics and Computer Science Research 13.1 (2020): 51-57.